# SDR DALA2017090206549

- Difficulty date: September 1, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 418-421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT CUSP WEB UPPER & LOWER SURFACES, LBL 54 AND 60 FROM BS 418 TO 421.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 216.  HFEC INSPECTION WAS ACCOMPLISHED ALONG THE TRIM LINE AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.
